# SDR SIMA20120318006

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 30,335 hours, 28,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82301
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3443 THE FLIGHT ATTENDANT REPORTED THE EXIT SIGN ADJACENT TO GALLEY WAS DETACHED (CELLING).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CELLING EMERGENCY LIGHT IAW EMB 145 M/M 33-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
